# SDR MASA200800283

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 29,223 hours, 31,542 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO ELEVATOR TRIM TAB.
